Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Can vaginal itching be a side effect of metaphage 850mg ?

hi doctor on metaphage 850mg (twice a day).........and im havingg severe vaginal itching.......while intercourse, it hurts terriblyy......cannot even touch tht part....its makes me feel to jus scratching so badly with all my this due to this tablet or do i have some infection.....8months back i had fungal and all kinds of mix infection and i was put on diflucan .......whats the actual problem ?
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi frnd,
The infection seems to be recurring and symptoms point vaginal yeast infection.I just got treated for the same symptoms with Diflucan 150 mg one oral pill and Miconazole 7 vaginal cream with applicator.Its helped me to get rid of infection.Eat lot of yogurt and visit doctor to get prescribed for Diflucan. Hope it helps!
Answered: Wed, 19 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor